# SDR USAA920081188

- Difficulty date: June 9, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- Aircraft time: 21,751 hours, 13,520 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887673
- Part serial: 5595
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 28,688 hours, 13,394 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 921 - AT CRUISE, CREW RECEIVED A GREEN HYD LOW QUANTITY INDICATION FOLLOWED BY A LOW PRESS WARNING.  CREW NOTICED LOW LEVEL AT 25000 THEN ALT WENT TO 0 QUANTITY THEN 0 PRESS.  CREW DIVERTED TO CLT.  THE LANDING WAS UNEVENTFUL AND THE AIRCRAFT WAS TOWED TO THE GATE.  MX REPLACED THE GREEN HYDRAULIC PUMP.  OPERATIONAL LEAK CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
